Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypomania Induced by Meds

Posted by Maxime on June 13, 2004, at 20:12:35

In reply to Re: Hypomania Induced by Meds littlep24, posted by chemist on June 11, 2004, at 20:20:16

There is a form of bipolar disorder that is "Medication induced bipolar". So maybe it was your meds. Did they try lowering the Adderall?

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:355792
URL: http://www.dr-bob.org/babble/20040608/msgs/356394.html